Yes. Depends on the level of iron in the vitamin.
Yes. There is extra iron and calcium in prenatal vitamins, both of which can cause constipation. Eat a high-fiber, low-fat diet and drink plenty of water to help avoid this.
Do prenatal vitamins cause constipation? I'm not pregnant that I know of just taking them for the vitamins.
Iron. Iron is a common cause of constipation. Check to see if your vitamins contain iron. If they do, take a stool softener to counteract the constipation.
Water and fiber. Drink extra water and take a fiber supplement or Miralax (polyethylene glycol). Some prenatal vitamins one with stool softeners.
Yes. Yes, constipation is usually due to the iron content in the prenatal vitamins. Some prenatal vitamins will contain a stool softener to help with the constipation. Remember also that pregnancy itself will at times lead to constipation due to the hormone Progesterone which slows the transit time through the bowels. Increased fluids and high fiber foods will help.
Yes. Depends on the iron content. Try a low iron variety.
I take prenatal vitamins but the iron made me severely constipated a few weeks ago and I got very sick. Should I continue taking the vitamins?
You can. Daily bulk products (such as miarlax) and stool softeners (such as collace) will probably help with the constipation problem.
Prenatal vitamins make me constipated &' nauseous. I been taking flinestone vitamins. Are they ok or is there something better thats recommended?
Vitamins. If you're going to take flintstones vitamins I would recommend one with iron. It is always best to check with your OB tending to your prenatal care for recommendation specific to your case.
You should take. You need supplemental folic acid, at least 400 mcg more than in flintstones! Pregnant women and the vitamins made have 800 mcg of folate, versus 400 in regular vitamins!
Prenatals better. A prenatal vitamin has the amount of nutrients that closely match the nutrient needs of a pregnant women. They have more iron and Folic Acid and dha and more nutrients like iodine choline magnesium and copper. There are some prescription prenatals that have a stool softener. I would try a different prenatal and or; add, prune juice, oatmeal, hi fiber diet, benefiber, colace (docusate sodium).
Iron supplements. Many people who take supplements with extra iron in them experience constipation. This is usually improved by increasing fiber and water in the diet, or with over the counter stool softeners like Miralax (polyethylene glycol).
Yes. Absolutely they can cause nausea. Be sure to take them on a full stomach, as this can help. If the nausea persists, try a different prenatal vitamin. There are many to choose from.
B-vitamins. Yes. Often times nausea after taking pills is due to the b-vitamins and/or zinc content.
Yes. Vitamins can sometimes cause nausea, especially some b vitamins and zinc, both of which are found in prenatal vitamins. Try taking after a meal. If that does not work try a different brand- you may tolerate some more than others...